# SDR SWAA2019123040015

- Difficulty date: December 10, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS. 294.5 TO BS. 312, LBL 13.   R & R THE FLOOR SUPPORT IAW SRM & DWG.
